# SDR AALA2018080769033

- Difficulty date: August 2, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 21,460 hours, 8,720 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE ALARM ACTIVATED IN FORWARD LAVATORY.   RESET AND PERFORMED AN OPS CHECK. TESTED OK.  NO 30 DAY HISTORY. OK FOR SERVICE.
